# SDR UPS07849366

- Difficulty date: February 13, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5611360167
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING UPPER SKIN AT XRS650 TO XRS659 OVER STR 7 REQUIRES REPAIR.  REPAIR WING UPPER SKIN IAW SAA EA3 008-5730-01-A0655 AND UPS EO DC8-57 30-26300-A.
